# SDR PIDA09032

- Difficulty date: August 20, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N373PA
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23749
- Aircraft time: 56,328 hours, 28,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CLIP CRACKED AT BS 294.5 AND STR 13LT.  REPLACED CLIP PER BAC DWG 65-17684 AND SRM 51-40-02.
